MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number D142
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439); Failure to Convert Rhythm (1540); Inappropriate/Inadequate Shock/Stimulation (1574); Under-Sensing (1661)
Health Effect - Clinical Codes Cardiac Arrest (1762); Loss of consciousness (2418)
Date of Event 09/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) was in a dual arrythmia and was found unconscious and not breathing.Technical services (ts) was called for further review of the stored episode.It was noted that the right ventricular (rv) lead exhibited high out of range shock impedances.Upon review, the presenting electrogram (egm) showed patient was in a dual arrhythmia and the device delivered bursts of anti-tachycardia pacing (atp) and shocks.Therapy was exhausted.The shocks were unable to convert the arrhythmia.Ts reviewed the daily threshold and impedance measurements trend report and confirmed the rv lead shock impedances were greater than 125 ohms and had been gradually increasing over the years.It was noted that 911 was contacted by patient advocate.No additional adverse patient effects were reported.This icd and rv lead remain in service.
 
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INOGEN? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50246155
Report Number2124215-2026-43631
Device Sequence Number10072976
Product Code LWS
UDI-Device Identifier00802526534249
UDI-Public(01)00802526534249(17)220129
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/29/2022
Device Model NumberD142
Device Catalogue NumberD142
Device Lot Number577783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/10/2026
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Life Threatening;
Patient Age68 YR
Patient SexMale